Jump to content



Photo

Any "god-Like" Beings Out There?! Life Is Sweeter In Six Weeks!


  • Please log in to reply
5 replies to this topic

#1 ozenfant

ozenfant

    Newbie

  • Members
  • Pip
  • 7 posts
  • Locationpacific northwest
  • why_joining:
    My doctor says there will be no side effects to stop 30 mg all at once. He says it's out of your brain in 4 days. I'm freakin' out because I don't believe him!!!

Posted 12 November 2017 - 04:37 PM

I really appreciate this forum, even when I don't post I am reading and absorbing all the experiences members are going through. 

 

I have been enjoying life again!   My spouse is happier too.  I now realize that taking cymbalta , an "anti-depressant":  MADE ME DEPRESSED!  That's so messed up. 

 

I'm 6 weeks tapering by beads, from only 30 mg (2 years).  Just starting to have "brain zaps"  (hearing the "zzzzzzzhhhhh" when I turn my head)  and the tilts too.   I just went for a walk and felt so frustrated with a monkey on my brain (!) making me dizzzy.

 

I tried to google how to increase serotonin naturally.    Chewing, chewing, chewing?!   Maybe as in chewing gum, since I can't eat all day. I'm actually having little interest in food and lost 15 lbs this month weaning off C.

 

Tryptophan?   I really don't feel like putting any more pills or capsules in my mouth right now.

 

SUNLIGHT!   Ah,  if only.  I lived most of my life on the Monterey Bay but had to relocate.  Pacific Northwest (PCN) has probably half as much sunlight.  I go out and walk anyway.  Everyone here does.  Lots of outdoors people.  I have a light that I sit under when I eat b'fast.

 

Today I feel like reaching out for community.  I want to thank all the god-likes and advanced students for being there for us. Since I was an RN I hope I can learn to give back on this site in the future. I've been through this before going off SSRI's but only had the brain zapping around 5p, evening's stayed home.   Withdrawals lasting about 4-6 weeks.

 

Cymbalta is evil in my book!   Nothing else like it.  I am really hoping everyone hangs in there, all of us together figuring out how to get our lives back.

 

 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,017 posts
  • LocationMissouri

Posted 12 November 2017 - 07:21 PM

Ozenfant, I am so glad you are doing better. Six weeks to feel better? That is a miracle.

 

As a nurse I would especially welcome you to stay and help. lol

 

Any thoughts on what if anything really helped you?


#3 ozenfant

ozenfant

    Newbie

  • Members
  • Pip
  • 7 posts
  • Locationpacific northwest
  • why_joining:
    My doctor says there will be no side effects to stop 30 mg all at once. He says it's out of your brain in 4 days. I'm freakin' out because I don't believe him!!!

Posted 13 November 2017 - 01:30 PM

Well, I might have had experience over the years going off SSRI's (?)   That said, there has been nothing like C.  I was on a low dose, 30 mg, most of the last 2 years.  For a few months I was on 60 mg  after I lost my father and a friend within a few months. 

 

Also, I read here that a lot of people have gone on lamictal or gabapentin with C withdrawals.  Here's where I might have had a head-start!  NOT "lol" but almost 30 years ago (I'm 60) I was diagnosed with bipolar disorder. (RA, cancer, TB and thyroiditis did my ability to work in)

 

Maybe my brain is fairly balanced (for me) since I'm on lithium, gaba and lamicatal already.  My best psychiatrist who I saw the longest and trusted the most, said, NO antidepressants for people with bp.   Boy I should have remembered that.  But I was so far gone with grief I obediently took the cymbalta.  Without reading the insert! 

 

Let that be a lesson for others!  Do look up side effects online, and make an educated decision.  Better yet, if you can have an advocate who cares about you, held to do this when you're ill.

 

My other worse withdrawal nightmare was geodon.  Both of my sisters also have bipolar.  Two of us went on geodon, me for a week, and I developed a tongue ulcer that ultimately had to be cut out (wouldn't heal) and stitched.   My sister's healed.  Then I read the lit.  (again, not well enough to do it first, or broke my RN rule)  My doctor had not checked, or the pharmacy, that my RA med interacted with geodon.

 

I read the forum and it affirms what I've always thought about psych meds:  we're guinea pigs.   That's why the forum is vital.  Hope all of my experience, and my clearer thinking going off cymbalta can help others.  It's still hard to realize I had so little time in nursing before I became disable.

 

Start to a new week and healing thoughts for all


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,017 posts
  • LocationMissouri

Posted 13 November 2017 - 01:47 PM

I second your opinion. Right on.


#5 ozenfant

ozenfant

    Newbie

  • Members
  • Pip
  • 7 posts
  • Locationpacific northwest
  • why_joining:
    My doctor says there will be no side effects to stop 30 mg all at once. He says it's out of your brain in 4 days. I'm freakin' out because I don't believe him!!!

Posted 15 November 2017 - 12:53 PM

If you could use a little withdrawal humor (yes, I found some yesterday) , read on:

 

This coming from someone trained as an RN:  experiencing a combination of terrible anxiety and hypo-mania (mood swings from bipolar), instead of coming here to the forum I called an RN's line assoc. with my medicare supplemental plan.

 

(The LAST time I do that!)

 

She became highly alarmed when I mentioned dizziness, sinus congestion, migraine headache and the burning tongue (which was 2 days new symptom, that's what I was really looking for suggestions about.  I had this once after going off antibiotics)

 

She started asking me questions.  Very first one was:

 

Have you been in contact with any poisons recently?

 

I replied, YES!  MY DOCTOR PRESCRIBED IT IN A LITTLE BOTTLE!!  

 

LOL!  Then I hung up.  If anyone needs a little w/drawal humor I hope you see this!   Humor on the forum?  Gallows humor I guess, we are in it for the long HAUL,  laughter can be healing too!


#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 7,017 posts
  • LocationMissouri

Posted 15 November 2017 - 01:32 PM

Laughter is the best medicine.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users